# SDR USAAF98096

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA - FLT 464 - ON APPROACH, CREW DID NOT RECEIVE THE GREEN LGIHT ON THE LEFT MAIN LANDING GEAR.  CREW CYCLED THE GEAR WITH SAME RESULT.  CREW COMPLETED HANDBOOK PROCEDURE AND CONSIDERED GEAR DOWN AND LOCKED.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND AND REPLACED A BURNED OUT LIGHT BULB.  (M)
